Convex and Discrete Geometry

[1] The Unified Discrete Surface Ricci flow

Min Zhang Stony Brook University Ren Guo Oregon State Univeristy Wei Zeng School of Computing and Information Sciences, Florida International University Feng Luo Rutgers University Shing Tung Yau Harvard University Xianfeng Gu Stony Brook Univerisity

Computational Geometry Differential Geometry Geometric Modeling and Processing Convex and Discrete Geometry mathscidoc:1612.01001

Distinguished Paper Award in 2017

Graphical Models/Geometric Modeling and Processing 2014, 76, (5), 321-339, 2014.9
[ Download ] [ 2016-12-02 01:19:10 uploaded by jacqueline ] [ 3314 downloads ] [ 1 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The Lp Loomis-Whitney inequality

Ai-Jun Li Henan Polytechnic University Qingzhong Huang Jiaxing University

Convex and Discrete Geometry mathscidoc:1703.40022

Advances in Applied Mathematics, 75, 94-115, 2016
[ Download ] [ 2017-03-04 09:11:58 uploaded by liaijun ] [ 1498 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A geometric view of optimal transportation and generative model

Na Lei Dalian University of Technology Kehua Su Wuhan University Li Cui Beijing Normal University Shing-Tung Yau Harvard University Xianfeng Gu Stony Brook University

Computational Geometry Convex and Discrete Geometry Machine Learning TBD mathscidoc:1905.09001

Computer Aided Geometric Design, 68, 1-21, 2019.1
[ Download ] [ 2019-05-04 22:18:06 uploaded by ranier ] [ 1488 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Geometric measures in the dual Brunn–Minkowski theory and their associated Minkowski problems

Yong Huang Hunan university Erwin Lutwak New York University Deane Yang New York University Gaoyong Zhang New York University

Analysis of PDEs Differential Geometry Convex and Discrete Geometry mathscidoc:1702.03003

Silver Award Paper in 2017

Acta Mathematica, 216, (2), 325–388, 2016.11
[ Download ] [ 2017-02-05 23:02:26 uploaded by YHuang ] [ 1416 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Optimal Sobolev norms and the Lp Minkowski problem

Erwin Lutwak New York University Deane Yang New York University Gaoyong Zhang New York University

Analysis of PDEs Convex and Discrete Geometry mathscidoc:1703.03002

International Mathematics Research Notices, 62987, 2006
[ Download ] [ 2017-03-02 06:38:57 uploaded by deaneyang ] [ 1320 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved